Clomid...somebody please help me :(

Hi ladies

I really don't come on here that often but always know this is the place where I can get some good advice, and a bit of PMA.

I have been TCC to 18 months now and last month I took my first cycle of clomid. I took it from day 2-6 and I thought everything was going well when I had strong O pains, increased CM and generally felt like I was ovulating.

I then had some light spotting for a few days a week before I was due AF (or when I thought I would be due on the clomid).

I tested on CD 28 bit a BFN, I then tested again on CD 35...and still a BFN.

Last weekend CD38, I started getting some more spotting (just brown and light, sorry if TMI) and thought it was start of AF. Since then all I've had is this brown bleeding (not heavy and no red).

So here's my problem....When do I start taking my 2nd cycle of Clomid? My doctor said I should take it on day 2 of the cycle, but not to include spotting. Has anyone experienced this? Could I be pregnant? :\?

I'm too scared to take another test as over the months I've had so much dissappointment. I'm now on CD43.

Somebody please help :\( xx

Posts

  • have you posted in the LTTTC bit chick,a few ladies on there are using it

    if i were you i would wait as you havent had red flow,how long were your cycles before? if not maybe a trip to the docs,i no clomid needs to be done at the right time etc so i wouldnt mess around with anything other than the instructions

    fingers crossed its a shy bean xx
  • hi hun.... so im thinking dont take ur clomid yet, wait until you have had a full AF, u may be pg. u may of OV'd late as uve only just started taking clomid, so the first bit of spoptting may of been OV, and then, the second lot, may of been implantation. the dates kind of add up if u r preg, if u OVd late (i hope this all makes sense lol) so i would say do another test yummy mummy. good luck xxxx.

    p.s if bfn, then start taking clomid again. im not a doc, lol, but thats what i would do image
  • Thank you so much for your replies image I will also post in LTTCC.

    Thanks again x
  • hi,

    I had exactly the same problem as this. I have just finished my first round of clomid and had exactly the same problem with spotting a few days before which I never had. I phoned the hospital who I am with for advice and the nurse told me to wait until it changes to full red flow which was 5 days later.
    Clomid did change my cycle slightly but only becase i ov later than what i was doing before.

    I would not start taking the clomid until you get red flow just in case. also I would ring the hospital who you are under to seek their advice.

  • Thanks mummyinwaitin image I have had this brown bleeding now for 5 days on and off.

    I will wait until I get a red flow and try to contact my doctor in the meantime.

    Thanks again.
Sign In or Register to comment.